FOMIN-D

Product Details:

Product Type: Liquids
Brand Name: DM Pharma
Packaging Type Box (60 ml)
Packaging: 160×60
Composition: Chlorpheniramine Maleate 1mg + Phenylephrine Hydrochloride 5mg + Sodium Citrate 60mg + Paracetamol 125mg + Menthol 1mg
Usages: Oral use
SKU: 199b89f9369b Category: Tag:
Description

Phenylephrine Hydrochloride, Chlorpheniramine Maleate, Sodium Citrate, Paracetamol and Menthol

 

FOMIN D SUSPENSION (Cough Syrup for Kids)


Chlorpheniramine Maleate – Chlorpheniramine relieves red, itchy, watery eyes; sneezing; itchy nose or throat; and runny nose caused by allergies, hay fever, and the common cold. Chlorpheniramine helps control the symptoms of cold or allergies but will not treat the cause of the symptoms or speed recovery. Chlorpheniramine is in a class of medications called antihistamines. It works by blocking the action of histamine, a substance in the body that causes allergic symptoms.

Phenylephrine Hydrochloride – Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Paracetamol – Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication. It is typically used either by mouth or rectally but is also available by injection into a vein. Effects last between 2 to 4 hours.

Sodium Citrate – Sodium Citrate is a mucolytic, an agent which breaks down mucus, so that coughing up phlegm is easier.

 

MECHANISM OF ACTION:

Fomin-D pediatric cough syrup, a combination of Phenylephrine Hydrochloride, Chlorpheniramine Maleate, Sodium Citrate,  Paracetamol, and Menthol is an antitussive and antipyretic cough mixture. Chlorpheniramine Maleate is an antihistamine that treats allergies. Phenylephrine Hcl used as a nasal decongestant. Sodium Citrate is a mucolytic, an agent which breaks down mucus, so that coughing up phlegm is easier. Paracetamol has the antipyretic properties and Menthol acts as a soothing agent in Fomin-D cough syrup.

 

INDICATION/USES: Fomin-D cough syrup for children can be used in the following conditions.

  • Running Nose
  • Fever
  • Aches
  • Sneezing

 

SIDE EFFECTS:

Drowsiness, dizziness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur. If any of these effects last or get worse, tell your doctor or pharmacist promptly.

 

DOSAGES:

As advised by the physician.

 

STORAGE:

Store at temperature below 25C out of reach of children.